# SDR SWIA2018012944194

- Difficulty date: December 30, 2017
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 35,549 hours, 30,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SEAL STRIKER IS GOUGED UPPER MIDWAY UP.  REPAIRED IAW REO.  PERFORMED PRESSURE LEAK CHECK IAM AMM. NO LEAKS NOTED.
